On some properties of factorization indices

Israel Feldman, Alexander Markus

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Various kinds of factorization indices are considered (right partial indices, left partial indices, Birkhoff indices), and some connections between them are described. We solve also the problem on the relation between the partial indices of two matrix functions and of their product.

Original languageEnglish
Pages (from-to)326-337
Number of pages12
JournalIntegral Equations and Operator Theory
Volume30
Issue number3
DOIs
StatePublished - 1 Jan 1998

Fingerprint

Dive into the research topics of 'On some properties of factorization indices'. Together they form a unique fingerprint.

Cite this